# SDR FDEA201012224736

- Difficulty date: December 22, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 43,671 hours, 22,148 cycles
- Engine: Pwa PW4158
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Valve
- Part number: 658A000002
- Part serial: T1787
- Condition: Malfunctioned
- Location: Le Slats
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O ECAM INDICATED SLATS SYS 2 FAULT AND OVER-HEAD INDICATED SLATS SYS 2 FAULT LIGHT ILLUMINATED.  CREW CYCLED SLATS TWICE - SLATS AND FLAPS WERE NORMAL AFTER SECOND CYCLE - LIGHT REMAINED ILLUMINATED.  NR 2 SFCC FAULTED HIGH SPEED VALVE.  REPLACED SLAT SYS 2 VALVE BLOCK ASSY 26CV IAW MM 27-84-33-04, OPS CHECK 27-84-00.  RAN SLATS THROUGH SEVERAL TIME NO FAULTS ON OVERHEAD NR 2 SYS.
